default search action
"Effectiveness for infinite variable words and the Dual Ramsey Theorem."
Joseph S. Miller, Reed Solomon (2004)
- Joseph S. Miller, Reed Solomon:
Effectiveness for infinite variable words and the Dual Ramsey Theorem. Arch. Math. Log. 43(4): 543-556 (2004)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.